MAUDE Adverse Event Report: STRYKER GMBH COMBINATION REAMER ASSEMBLY OMEGA 3 STANDARD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH COMBINATION REAMER ASSEMBLY OMEGA 3 STANDARD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 704005
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The customer reported that the triple barreled reamer which should fix in situ became lose while reaming and the wire it was reaming over became stuck and had to be removed.

Brand Name
COMBINATION REAMER ASSEMBLY OMEGA 3 STANDARD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11836388
Report Number0008031020-2021-00226
Device Sequence Number3193676
Product Code LXH
UDI-Device Identifier07613327079111
UDI-Public07613327079111
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number704005
Device Catalogue Number704005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1